Alert archive / Georgia / Frost Advisories in 2020
Frost Advisory 4, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Nov 2, 2020, 2:17 PM EST for 93 counties in Georgia. It took effect at Nov 2, 2020, 10:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2020, 2:17 PM EST (19:17 UTC)
- In effect from
- Nov 2, 2020, 10:00 PM EST
- Expired
- Nov 3, 2020, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
All 93 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2433 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
199 WWUS72 KFFC 021917 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 217 PM EST Mon Nov 2 2020 GAZ006-008-009-030330- /O.NEW.KFFC.FZ.W.0004.201103T0300Z-201103T1400Z/ Fannin-Union-Towns- 217 PM EST Mon Nov 2 2020 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Fannin, Union and Towns Counties. * WHEN...From 10 PM this evening to 9 AM EST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-007-011>016-019>025-027-030>039-041>062-066>076- 078>086-089>098-102>113-030330- /O.NEW.KFFC.FR.Y.0004.201103T0300Z-201103T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Gilmer-Chattooga-Gordon- Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-Forsyth-Hall- Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-Gwinnett- Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-Douglas- South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts- Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar- Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot- Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee- Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens- Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 217 PM EST Mon Nov 2 2020 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST TUESDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of north and central Georgia. * WHEN...From 10 PM this evening to 9 AM EST Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
2 follow-up statements
650 WWUS72 KFFC 030100 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 800 PM EST Mon Nov 2 2020 GAZ006-008-009-030900- /O.CON.KFFC.FZ.W.0004.201103T0300Z-201103T1400Z/ Fannin-Union-Towns- 800 PM EST Mon Nov 2 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Fannin, Union and Towns Counties. * WHEN...From 10 PM this evening to 9 AM EST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-007-011>016-019>025-027-030>039-041>062-066>076- 078>086-089>098-102>113-030900- /O.CON.KFFC.FR.Y.0004.201103T0300Z-201103T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Gilmer-Chattooga-Gordon- Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-Forsyth-Hall- Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-Gwinnett- Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-Douglas- South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts- Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar- Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot- Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee- Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens- Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 800 PM EST Mon Nov 2 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of north and central Georgia. * WHEN...From 10 PM this evening to 9 AM EST Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
552 WWUS72 KFFC 030855 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 355 AM EST Tue Nov 3 2020 GAZ006-008-009-031400- /O.CON.KFFC.FZ.W.0004.000000T0000Z-201103T1400Z/ Fannin-Union-Towns- 355 AM EST Tue Nov 3 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Fannin, Union and Towns Counties. * WHEN...Until 9 AM EST Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-007-011>016-019>025-027-030>039-041>062-066>076- 078>086-089>098-102>113-031400- /O.CON.KFFC.FR.Y.0004.000000T0000Z-201103T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Gilmer-Chattooga-Gordon- Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-Forsyth-Hall- Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-Gwinnett- Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-Douglas- South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts- Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar- Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot- Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee- Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens- Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon, Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia 355 AM EST Tue Nov 3 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Temperatures as low as 34 degrees will result in frost formation. * WHERE...Portions of north and central Georgia. * WHEN...Until 9 AM EST Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 2, 1:13 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 2, 1:13 PM EST, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 113 PM EST Mon Nov 2 2020 .PREV DISCUSSION... /Issued 642 AM EST Mon Nov 2 2020/ UPDATE... Updated for aviation discussion... PREV DISCUSSION... /Issued 423 AM EST Mon Nov 2 2020/ SHORT TERM /Today through Tuesday/... Freeze Warning remains in effect until 9 AM for portions of north Georgia, and a Wind Advisory remains in effect until 7 AM for our northeast and north-central counties. High pressure will build in from the west today, bringing subsidence and clear skies to the CWA. High temperatures will be 5-10 degrees below average thanks to cold air advection in the wake of a cold front that has passed through. Relative humidity will drop to 20%-25% across eastern and central portions of the CWA this afternoon, but with only isolated locations of 10-hour fuel moisture at 8%, did not issue a Fire Danger Statement at this time. Day shift will continue to monitor conditions. Tuesday morning lows will be in the 30s area-wide, and given light winds (except for the northeast Georgia mountains), have patchy frost in the forecast for portions of north Georgia. Highs will be 5- 10 degrees warmer on Tuesday as the air mass modifies under a sunny sky. Martin LONG TERM /Tuesday Night through Sunday/... The long term period picks up early on Wednesday with dry conditions, weak ridging aloft, and surface high pressure centered across the area. By Thursday, moisture off the Atlantic begins to increase across the local forecast area and the surface high pressure begins to shift east slightly. In the mid levels, a shortwave begins approaching from the west while moisture continues to increase across the local area. Eventually by the start of the weekend, high pressure sets up over the east coast both aloft and at the surface, while the aforementioned shortwave becomes swept up into the flow as a large trough sets up across the western US. By this point, ample moisture off the Atlantic continues to overspread the local forecast area, allowing for slight chance to chance pops across the area from the weekend onward. Temperatures through the extended will be on a warming trend with highs in the upper 60s, before getting into the lower 70s from Friday onward. Overnight lows Wednesday morning will be in the upper 30s to lower 40s, with warming to the 50s and 60s through the rest of the extended. Temperatures at the beginning of the extended period will be just a couple degrees above seasonal norms before highs are expected to be about 5 to 10 degrees above average and lows 15 to 20 degrees above average towards the end of the extended. Reaves && .AVIATION... 18Z Update... SKC expected through the forecast period. NW winds at 5-9kt expected through this afternoon, with 3-7kt overnight. //ATL Confidence...18Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 59 37 66 41 / 0 0 0 0 Atlanta 55 37 63 42 / 0 0 0 0 Blairsville 51 32 60 38 / 0 0 0 0 Cartersville 55 33 64 40 / 0 0 0 0 Columbus 62 37 68 43 / 0 0 0 0 Gainesville 57 38 64 42 / 0 0 0 0 Macon 62 34 70 41 / 0 0 0 0 Rome 56 33 66 39 / 0 0 0 0 Peachtree City 57 35 65 41 / 0 0 0 0 Vidalia 60 37 68 43 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....31 AVIATION...31
Hazardous weather outlook, Nov 2, 8:45 AM EST, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 845 AM EST Mon Nov 2 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 845 AM EST Mon Nov 2 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Sub-freezing temperature are once again expected for the far northeast mountains on Tuesday morning, while other parts of north and central Georgia could experience patchy frost. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Nov 2, 12:27 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 PM EST MON NOV 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM TROPICAL STORM COLUMBUS 32.52N 84.94W
10/29/2020 MUSCOGEE GA ASOS
21 KTS SUSTAINED, 49 KTS PEAK WIND
0400 AM TROPICAL STORM 4 NNW LUELLA 33.39N 84.21W
10/29/2020 HENRY GA PUBLIC
TWO TREES WERE REPORTED DOWN IN THE 400 BLOCK OF
SIMPSON MILL ROAD.
0430 AM TROPICAL STORM 1 WNW LITHIA SPRINGS 33.80N 84.67W
10/29/2020 DOUGLAS GA EMERGENCY MNGR
TREE DOWNED ONTO A HOME ON CREEL DRIVE
0430 AM TROPICAL STORM 4 NNE CAMPBELLTON 33.70N 84.65W
10/29/2020 DOUGLAS GA EMERGENCY MNGR
TREE DOWNED ONTO A HOME ON CHATTAHOOCHEE DRIVE
0430 AM TROPICAL STORM 1 NNW CHAPEL HILL 33.70N 84.72W
10/29/2020 DOUGLAS GA EMERGENCY MNGR
THREE INSTANCES OF TREES DOWNED ONTO HOMES WITHIN ABOUT
1 MILE OF THE INTERSECTION OF CENTRAL CHURCH RD, CHAPEL
HILL RD, AND BOMAR RD
0430 AM TROPICAL STORM 1 ESE SWEETWATER CREEK 33.74N 84.60W
10/29/2020 DOUGLAS GA EMERGENCY MNGR
TREE DOWNED ONTO A HOME NEAR THE INTERSECTION OF ROCK
HOUSE RD AND RIVERSIDE PKWY
0430 AM TROPICAL STORM 2 NNE WINSTON 33.75N 84.82W
10/29/2020 DOUGLAS GA EMERGENCY MNGR
TREE DOWNED ONTO A HOME ON DELTA DRIVE
0445 AM TROPICAL STORM 2 NE DOBBINS AIR RESERV 33.94N 84.49W
10/29/2020 COBB GA BROADCAST MEDIA
MULTIPLE TREES DOWN IN THE SALEM WOODS SUBDIVISION NEAR
HWY 92.
0500 AM TROPICAL STORM KENNESAW STATE UNIVERSI 34.04N 84.59W
10/29/2020 COBB GA EMERGENCY MNGR
TWO TREES WERE REPORTED DOWN NEAR KENNESAW STATE
UNIVERSITY. ONE ON GEORGE BUSBEE PARKWAY AND CHASTAIN
ROAD AND THE OTHER NEAR THE INTERSECTION OF FREY LAKE
ROAD AND CAMPUS LOOP ROAD.
0500 AM TROPICAL STORM 1 S WHITE WATER PARK 33.94N 84.52W
10/29/2020 COBB GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON THE MARIETTA CAMPUS OF
KENNESAW STATE UNIVERSITY NEAR THE INTERSECTIONS OF
POLYTECHNIC LANE AND ALUMNI DRIVE.
0500 AM TROPICAL STORM 2 WSW BUCKHEAD 33.83N 84.41W
10/29/2020 FULTON GA BROADCAST MEDIA
A LARGE TREE WAS DOWNED ACROSS NORTHSIDE DRIVE NW NEAR
WEST WESLEY RD NW.
0500 AM TROPICAL STORM 1 NNW ATLANTIC STATION 33.81N 84.40W
10/29/2020 FULTON GA BROADCAST MEDIA
A LARGE TREE FELL ONTO A VEHICLE AND POWER LINES ON
COLLIER ROAD NW AT OVERBROOK DRIVE NW. THE OCCUPANTS OF
THE VEHICLE WERE UNINJURED.
0500 AM TROPICAL STORM 2 E WOODSTOCK 34.10N 84.49W
10/29/2020 CHEROKEE GA LAW ENFORCEMENT
A TREE WAS DOWNED ONTO POWER LINES ON SABRINA COURT AT
RIVERCREST DRIVE.
0500 AM TROPICAL STORM 2 SW KENNESAW 34.01N 84.63W
10/29/2020 COBB GA PUBLIC
TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF PINE
MOUNTAIN ROAD AND SHILLINGS ROAD.
0500 AM TROPICAL STORM 3 SW THOMAS CROSSROADS 33.38N 84.72W
10/29/2020 COWETA GA NWS EMPLOYEE
LARGE TREE DOWN NEAR THE INTERSECTION OF LOWER
FAYETTEVILLE RD AND WENTWORTH WAY.
0500 AM TROPICAL STORM 3 N UNION CITY 33.62N 84.55W
10/29/2020 FULTON GA NWS EMPLOYEE
TREE AND POWERLINES REPORTED DOWN ON THE 500 BLOCK OF
DASHEILL LANE.
0500 AM TROPICAL STORM 3 SE HICKORY FLAT 34.15N 84.39W
10/29/2020 CHEROKEE GA PUBLIC
ROUGHLY A DOZEN TREES BLOWN DOWN IN A SINGLE STRAIGHT
SWATH 3 MI SE OF HICKORY FLAT.
0500 AM TROPICAL STORM JONESBORO 33.52N 84.35W
10/29/2020 CLAYTON GA EMERGENCY MNGR
AT LEAST 25 TREES WERE REPORTED DOWN ONTO HOMES ACROSS
CLAYTON COUNTY.
0500 AM TROPICAL STORM 2 NE BROOKWOOD 34.12N 84.15W
10/29/2020 FORSYTH GA PUBLIC
AROUND 4 TREES WERE DOWNED IN THE 3300 BLOCK OF ASHLEY
OAK COURT WITH AT LEAST 6 MORE TREES SNAPPED.
0510 AM TROPICAL STORM 4 SSE PENDERGRASS 34.10N 83.66W
10/29/2020 JACKSON GA EMERGENCY MNGR
TREE DOWN ON A HOME, CAUSING DAMAGE, AT THE 100 BLOCK
OF SAVANNAH LN.
0515 AM TROPICAL STORM 1 ESE REST HAVEN 34.13N 83.96W
10/29/2020 GWINNETT GA PUBLIC
SHORT PATH OF SEVERAL DOWNED/LEANING TREES NEAR THE
INTERSECTION OF MEADOW STONE LANE AND BOGAN MEADOWS DR.
0515 AM TROPICAL STORM 3 SSE PEACHTREE CITY 33.36N 84.57W
10/29/2020 FAYETTE GA NWS EMPLOYEE
TREE DOWN AT THE END OF ECHO CT NEAR FALCON FIELD.
0515 AM TROPICAL STORM TALMO 34.19N 83.72W
10/29/2020 JACKSON GA EMERGENCY MNGR
TREE ON A STRUCTURE CAUSING DAMAGE AT THE 400 BLOCK OF
MAIN ST.
0520 AM TROPICAL STORM 2 NNW COMMERCE 34.23N 83.47W
10/29/2020 JACKSON GA EMERGENCY MNGR
LARGE TREE DOWN ON A HOME, CAUSING ROOF DAMAGE, ON THE
200 BLOCK OF NORTHVIEW DR.
0530 AM TROPICAL STORM ZEBULON 33.10N 84.34W
10/29/2020 PIKE GA EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN ACROSS MAINLY EASTERN
PIKE COUNTY. TREES WERE REPORTED DOWN ALONG STATE
HIGHWAY 362 IN WILLIAMSON, NEAR THE INTERSECTION OF DREW
ALLEN ROAD NEAR WILLIAMSON ZEBULON ROAD, NEAR WEST ROAD,
NEAR GLOVER ROAD, NEAR ADAMS ROAD, AND NEAR PINE VALLEY
ROAD.
0530 AM TROPICAL STORM 1 SW BUCKHEAD 33.83N 84.39W
10/29/2020 FULTON GA NEWSPAPER
A LARGE TREE FELL ONTO POWER LINES AND TRAFFIC SIGNALS
ON WEST WESLEY ROAD NW AT HABERSHAM ROAD NW.
0530 AM TROPICAL STORM SHANNON 34.34N 85.07W
10/29/2020 FLOYD GA PUBLIC
A LARGE PINE TREE WAS UPROOTED AT THE CORNER OF
BURLINGTON ROAD AND CALHOUN ROAD NE.
0545 AM TROPICAL STORM 1 NE LAKE SPIVEY 33.52N 84.27W
10/29/2020 HENRY GA PUBLIC
TWO TREES WERE DOWNED ACROSS JASPER DRIVE, BLOCKING THE
ROAD.
0600 AM TROPICAL STORM 2 NE CREST 32.95N 84.42W
10/29/2020 UPSON GA EMERGENCY MNGR
TWO TREES WERE REPORTED DOWN ON JEFF DAVIS ROAD. ONE
NEAR WOODALL ROAD AND THE OTHER NEAR MOUNTAIN VIEW
BAPTIST CHURCH.
0600 AM TROPICAL STORM 1 E MONROE 33.80N 83.70W
10/29/2020 WALTON GA EMERGENCY MNGR
AT LEAST 35 TREES WERE REPORTED DOWN THROUGHOUT WALTON
COUNTY.
0600 AM TROPICAL STORM 2 N HERNDONVILLE 33.74N 83.70W
10/29/2020 WALTON GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A CAR IN THE 500 BLOCK OF
HIGHWAY 11. NO INJURIES WERE REPORTED.
0600 AM TROPICAL STORM 1 WSW BUFORD 34.12N 84.01W
10/29/2020 GWINNETT GA EMERGENCY MNGR
*** 2 FATAL *** A LARGE TREE FELL ONTO A HOME ON GARNER
STREET, KILLING TWO SLEEPING ADULT OCCUPANTS. TIME
ESTIMATED.
0600 AM TROPICAL STORM LAWRENCEVILLE 33.96N 83.99W
10/29/2020 GWINNETT GA EMERGENCY MNGR
MORE THAN 300 TREES AND POWER LINES WERE REPORTED DOWN
ACROSS GWINNETT COUNTY INCLUDING AT LEAST 70 TREES THAT
FELL ONTO HOMES.
0600 AM TROPICAL STORM SUMMERVILLE 34.48N 85.35W
10/29/2020 CHATTOOGA GA EMERGENCY MNGR
AT LEAST 90 REPORTS OF DOWNED TREES AND POWER LINES
WERE RECEIVED FROM ACROSS THE COUNTY.
0620 AM TROPICAL STORM 2 WNW YOUNG HARRIS 34.94N 83.88W
10/29/2020 TOWNS GA PUBLIC
A PINE TREE AND POWER LINES WERE REPORTED DOWN ON
CLARENCE NICHOLS ROAD.
0622 AM TROPICAL STORM 3 E LAKE TAMARACK 34.49N 84.32W
10/29/2020 DAWSON GA PUBLIC
WEATHER STATION IN BIG CANOE RECORDED A 61.5 MPH WIND
GUST
0627 AM TROPICAL STORM MIDTOWN 33.77N 84.39W
10/29/2020 FULTON GA LAW ENFORCEMENT
A LARGE TREE WAS DOWNED ONTO POWER LINES ON FOWLER ST
NW BETWEEN 4TH ST NW AND BOBBY DODD WAY NW.
0630 AM TROPICAL STORM 3 NW STATHAM 34.00N 83.64W
10/29/2020 BARROW GA TRAINED SPOTTER
A TREE WAS DOWNED ON BOWMAN MILL RD NE AT PLEASANT HILL
CHURCH RD NE.
0630 AM TROPICAL STORM ATHENS 33.96N 83.38W
10/29/2020 CLARKE GA EMERGENCY MNGR
NEARLY 30 TREES AND POWER LINES WERE REPORTED DOWN IN
ATHENS.
0645 AM TROPICAL STORM 2 E OAK GROVE 34.10N 84.58W
10/29/2020 CHEROKEE GA EMERGENCY MNGR
*** 1 FATAL *** A LARGE OAK TREE FELL ONTO A MOBILE
HOME ON BELLS FERRY ROAD, KILLING AN OCCUPANT.
0650 AM TROPICAL STORM 1 NE SUNNYSIDE 32.91N 84.40W
10/29/2020 UPSON GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
PICKARD ROAD AND HICKORY DRIVE.
0700 AM TROPICAL STORM 3 SE BALL GROUND 34.31N 84.33W
10/29/2020 CHEROKEE GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO A VEHICLE AT BALL GROUND ROAD
AND DODD LANE.
0700 AM TROPICAL STORM 2 SSE MOUNTAIN PARK 34.05N 84.40W
10/29/2020 FULTON GA TRAINED SPOTTER
A TREE WAS REPORTED DOWN ON A HOUSE NEAR THE
INTERSECTION OF WILLOW WOOD DRIVE AND BOWEN ROAD.
0700 AM TROPICAL STORM 2 N SPREWELL BLUFF STAT 32.88N 84.47W
10/29/2020 UPSON GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF OLD
ALABAMA ROAD AND SPREWELL BLUFF ROAD.
0700 AM TROPICAL STORM 1 NNE HANNAHS MILL 32.94N 84.34W
10/29/2020 UPSON GA EMERGENCY MNGR
POWER LINES WERE REPORTED DOWN NEAR THE INTERSECTION OF
US19 AND DELRAY ROAD.
0700 AM TROPICAL STORM CLEVELAND 34.60N 83.76W
10/29/2020 WHITE GA EMERGENCY MNGR
OVER 300 TREES WERE REPORTED DOWN ACROSS WHITE COUNTY.
0720 AM TROPICAL STORM 2 ENE ATHENS 33.96N 83.35W
10/29/2020 CLARKE GA EMERGENCY MNGR
A TREE WAS REPORTD ON A HOUSE IN THE 500 BLOCK OF
NELLIE B AVENUE 20 IN ATHENS.
0800 AM TROPICAL STORM 1 SSE MOUNT BETHEL 33.96N 84.41W
10/29/2020 COBB GA PUBLIC
A LARGE TREE WAS DOWNED ONTO POWER LINES ON HUNTERS
RIDGE DRIVE NEAR RIVER FARM ROAD.
0815 AM TROPICAL STORM 2 NW SCOTTDALE 33.81N 84.29W
10/29/2020 DEKALB GA PUBLIC
A PINE TREE WAS DOWNED ONTO UTILITY LINES ON NORTH
DRUID HILLS RD NE NEAR WILLIVEE DRIVE.
&&
EVENT NUMBER FFC2001282 FFC2001310 FFC2001321 FFC2001322 FFC2001323
FFC2001324 FFC2001325 FFC2001315 FFC2001291 FFC2001292 FFC2001299
FFC2001300 FFC2001302 FFC2001309 FFC2001312 FFC2001314 FFC2001319
FFC2001328 FFC2001331 FFC2001317 FFC2001311 FFC2001313 FFC2001316
FFC2001318 FFC2001297 FFC2001301 FFC2001304 FFC2001283 FFC2001293
FFC2001303 FFC2001305 FFC2001326 FFC2001327 FFC2001329 FFC2001289
FFC2001320 FFC2001298 FFC2001284 FFC2001307 FFC2001287 FFC2001294
FFC2001285 FFC2001290 FFC2001295 FFC2001296 FFC2001330 FFC2001308
FFC2001286 FFC2001288
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 2:17 PM EST | Freeze Warning | FFC | Fannin, Towns, Union | 19 hr |
Nearby
Frost Advisories in Georgia, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.